Alert archive / Missouri / Wind Advisories in 2009

Wind Advisory 6, NWS Springfield, MO

March 8, 20095 counties in Missouri

NWS Springfield, MO issued this wind advisory at Mar 8, 2009, 1:15 PM CDT for 5 counties in Missouri. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2009, 1:15 PM CDT (18:15 UTC)
Expired
Mar 8, 2009, 6:18 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO

Counties Dent County, MO, Maries County, MO, Oregon County, MO, Phelps County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
2.1
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 081815
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT SUN MAR 8 2009


MOZ058-071-083-098-106-090000-
/O.NEW.KSGF.WI.Y.0006.090308T1815Z-090309T0000Z/
MARIES-PHELPS-DENT-SHANNON-OREGON-
INCLUDING THE CITIES OF...VIENNA...ROLLA...SALEM...WINONA...
EMINENCE...THAYER...ALTON
115 PM CDT SUN MAR 8 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG WINDS SUSTAINED AROUND 30 MPH WITH GUST TO 45 MPH WILL
AFFECT LOCATIONS EAST OF A ROLLA TO EMINENCE TO ALTON LINE...IN
THE WAKE OF A COLD FRONT WHICH PASSED THROUGH THE REGION THIS
MORNING. THE HIGH WIND WILL BEGIN TO TAPER OFF TOWARDS SUNSET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO
45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

HATCH
1 follow-up statement
000 
WWUS73 KSGF 082318
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT SUN MAR 8 2009


MOZ058-071-083-098-106-090030-
/O.CAN.KSGF.WI.Y.0006.000000T0000Z-090309T0000Z/
MARIES-PHELPS-DENT-SHANNON-OREGON-
INCLUDING THE CITIES OF...VIENNA...ROLLA...SALEM...WINONA...
EMINENCE...THAYER...ALTON
618 PM CDT SUN MAR 8 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
WIND ADVISORY. 



$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 8, 12:49 PM CDT, 26 minutes earlier.

Area forecast discussion, Mar 8, 12:49 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT SUN MAR 8 2009

.UPDATE...

COLD FRONT AND ASSOCIATED STRONG/SEVERE STORMS HAVE PUSHED EAST OF
THE OZARKS THIS AFTERNOON. HAVE UPDATED GRIDS/ZONES TO REMOVE
TORNADO WATCH 48...ALSO ADJUSTED HOURLY TEMPERATURES TO SHOW
FALLING TO NEARLY STEADY TEMPERATURES.

TERRY
&&

.DISCUSSION...

MAIN FORECAST CHALLENGES/HIGHLIGHTS IN THIS FORECAST PACKAGE WILL
DEAL WITH SHOWER AND THUNDERSTORM POTENTIAL THIS MORNING...THEN
WITH SHOWER AND THUNDERSTORM CHANCES MONDAY INTO TUESDAY. FINALLY
ATTENTION TURNS TO A MUCH COLDER AIRMASS THAT WILL WORK ITS WAY
INTO THE AREA DURING THE MIDDLE PORTIONS OF THE WEEK.

CURRENTLY...UPPER LEVEL TROUGH IS PUSHING INTO THE WEST CENTRAL
PLAINS. A STATIONARY FRONT EXTENDS FROM A SURFACE LOW ACROSS SOUTH
CENTRAL KANSAS TO THE NORTHEAST THROUGH NORTHERN MISSOURI INTO
ILLINOIS. SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND
NORTH OF THE FRONT FROM CENTRAL KANSAS INTO NORTHERN MISSOURI INTO
ILLINOIS. THE SURFACE LOW IS BEGINNING TO MOVE TO THE NORTHEAST
AS THE UPPER LEVEL TROUGH PUSHES EAST. OVER THE LAST HOUR
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP IN THE
AREA OF LOW PRESSURE AND SOUTHWARD ALONG THE COLD FRONT.

THE UPPER LEVEL TROUGH WAS SLOW TO PUSH ACROSS THE ROCKIES
TODAY...BUT IT SHOULD ACCELERATE TO THE EAST THIS MORNING AS THE
TROUGH PUSHES EAST. AT THE SFC THE LOW PRESSURE WILL MOVE TO THE
NORTHEAST WITH THE COLD FRONT EXPECTED TO MOVE INTO THE WESTERN
CWA SHORTLY BEFORE SUNRISE THIS MORNING. ONCE THE LOW MOVES NORTH
OF THE AREA THE FRONT SHOULD RAPIDLY PUSH EAST THROUGH THE CWA AND
IT IS EXPECTED TO EXIT THE EASTERN CWA BY NOON. SCATTERED SHOWERS
AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG THE FRONT AS IT
PUSHES EAST. THE QUESTION WITH REGARDS TO TODAYS POPS IS JUST HOW
FAR EAST WILL THE FRONT AND ASSOCIATED PRECIPITATION BE AT 7 AM
THIS MORNING. WILL LIKELY MAKE A LAST MINUTE ADJUSTMENT FOR POPS
BASED ON LATEST RADAR TRENDS. THE BETTER COVERAGE WILL LIKELY BE
ACROSS CENTRAL MISSOURI CLOSER TO THE SURFACE LOW AND BETTER LIFT.
THERE SHOULD STILL BE MUCAPE OF AROUND 500 J/KG AHEAD OF THE FRONT
THIS MORNING. THE MORNING TIMING OF THE FRONTAL PASSAGE SHOULD
LIMIT SEVERE POTENTIAL...BUT CANNOT RULE OUT AN ISOLATED STRONG TO
SEVERE STORM...ALL IN ALL THE SEVERE THREAT SHOULD BE LIMITED.
PRECIPITATION IS EXPECTED TO MOVE EAST OF THE AREA BY THIS
AFTERNOON AND A COOLER AIRMASS WILL WORK INTO THE AREA.
TEMPERATURES WILL LIKE DROP BEHIND THE FRONT AND SLOWLY RISE THIS
AFTERNOON.

THE COLD FRONT WILL DROP SOUTH INTO CENTRAL ARKANSAS AND STALL
TONIGHT. THEN IT WILL SURGE BACK TO THE NORTH AS A WARM FRONT ON
MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP
ALONG THE FRONT ACROSS THE AREA. IF ENOUGH INSTABILITY CAN DEVELOP
A FEW STORMS MAY BECOME SEVERE...WITH THE BETTER CHANCES ACROSS
THE WESTERN CWA WHERE BETTER INSTABILITY SHOULD RESIDE. THIS
ACTIVITY WILL BE IN AN AREA OF WARM AIR ADVECTION AND WILL BE
ELEVATED...WITH THE PRIMARY SEVERE HAZARD BEING MARGINALLY SEVERE
HAIL. THE FRONT WILL PUSH NORTH OF THE AREA DURING THE EVENING
INTO THE OVERNIGHT HOURS. A COLD FRONT WILL THEN PUSH EAST THROUGH
THE AREA LATE MONDAY NIGHT INTO TUESDAY. WIND SHEAR WILL BE
SIGNIFICANT ENOUGH WITH THIS SYSTEM TO SUPPORT ORGANIZED STORMS...
SO IF ENOUGH INSTABILITY CAN DEVELOP SEVERE STORMS WILL BE
POSSIBLE. THIS WILL DEPEND MOST ON THE EXACT TIME OF THE FRONTAL
PASSAGE. IF THE SYSTEM SLOWS AND THE FRONT DOES NOT PUSH THROUGH
UNTIL LATER ON TUESDAY THE SEVERE THREAT MAY INCREASE. DETAILS
WILL BECOME BETTER DEFINED ONCE THE EXACT TIMING OF THE FRONTAL
PASSAGE IS BETTER KNOWN.

MUCH COLDER TEMPERATURES WILL RETURN TO THE AREA BEHIND THE FRONT
FOR THE MIDDLE PORTIONS OF THE WEEK. LOWS WILL FALL WELL BELOW
THE FREEZING MARK WEDNESDAY NIGHT...AND HIGHS WILL STRUGGLE TO
MAKE IT OUT OF THE 30S FOR A LARGE PORTION OF THE AREA ON
WEDNESDAY. WILL HAVE TO KEEP AN EYE ON HOW FAR SOUTH THE FRONT
WILL MOVE ON WEDNESDAY. IF THE FRONT STALLS A LITTLE FARTHER TO
THE NORTH POST FRONTAL PRECIPITATION MAY OCCUR ACROSS THE SOUTHERN
CWA. THE 00Z MED RANGE MODELS ARE TAKING THE FRONT FARTHER TO THE
SOUTH WITH MOST OF THE PRECIPITATION REMAINING JUST TO THE SOUTH
OF THE AREA. HAVE CONTINUED A SLIGHT CHANCE FOR A RAIN AND SNOW
MIX WEDNESDAY NIGHT INTO THURSDAY NEAR THE MISSOURI ARKANSAS
BORDER...BUT AT THIS TIME PRECIPITATION AMOUNTS ARE EXPECTED TO
REMAIN LIGHT.

WISE

&&

.AVIATION...

FOR OUR 18Z TAFS...MVFR STRATUS DECK THAT DEVELOPED BEHIND A FAST
MOVING COLD FRONT EARLIER TODAY DISSIPATED DURING THE LATE
MORNING...SO WILL KEEP UNLIMITED CEILINGS GOING THROUGH THE REST
OF THE DAY. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL
WARRANT KEEPING WEST WINDS UP AROUND 15 KNOTS AT SPRINGFIELD
THROUGH THE AFTERNOON. WILL DECREASE WIND SPEEDS TO AROUND 5
KNOTS AT BOTH SPRINGFIELD AND JOPLIN AS HIGH PRESSURE BUILDS INTO
THE OZARKS.

WINDS WILL SHIFT BACK TO THE SOUTH MONDAY MORNING AS ANOTHER LEE
SIDE TROUGH DEEPENS OVER SOUTHEAST COLORADO.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 8, 1:12 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 PM CDT SUN MAR 8 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
112 PM CDT SUN MAR 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEST TO NORTHWEST WINDS WILL GUSTS TO OVER 40 MPH DURING THE
  AFTERNOON...MAINLY ALONG AND EAST OF A LINE FROM ROLLA TO
  EMINENCE TO ALTON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A WARM FRONT WILL PUSH NORTH INTO THE AREA MONDAY.
  THUNDERSTORMS WILL DEVELOP ALONG AND NORTH OF THE FRONT FROM
  LATE MONDAY MORNING INTO THE EVENING HOURS. A FEW STRONG TO
  SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL BEING THE
  PRIMARY HAZARD.

  A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA MONDAY NIGHT
  INTO TUESDAY MORNING...BRINGING ADDITIONAL STRONG TO SEVERE
  THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Mar 8, 10:44 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     TSTM WND DMG     3 N ROCKY MOUNT         38.32N 92.72W
03/08/2009                   MORGAN             MO   EMERGENCY MNGR

            BARN BLOWN OVER ONTO HIGHWAY W.

&&

MTERRY
Local storm report, Mar 8, 10:45 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND GST     6 NNE WILLARD           37.39N 93.39W
03/08/2009  E65.00 MPH       GREENE             MO   NWS EMPLOYEE

            SEVERAL TREE LIMBS DOWN. SIDING AND ROOF DEBRIS BLOWN
            INTO YARD FROM NEIGHBORS OUTBUILDING. WINDS ESTIMATED 60
            TO 65 MPH.

&&

DSA
Local storm report, Mar 8, 10:47 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     3 NW COMPETITION        37.51N 92.47W
03/08/2009                   LACLEDE            MO   AMATEUR RADIO

            HOME DAMAGED AT HIGHWAY O AND ROAD 181.

&&

HATCH
Local storm report, Mar 8, 11:20 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     1 NW HAMMOND            37.95N 94.71W
03/08/2009                   BOURBON            KS   LAW ENFORCEMENT

            ONE HOME AND NUMEROUS TREES DAMAGED. POSSIBLE TORNADO
            TOUCH DOWN.

0640 AM     HAIL             DEVON                   37.92N 94.82W
03/08/2009  E0.70 INCH       BOURBON            KS   EMERGENCY MNGR

0645 AM     HAIL             2 S HORTON              37.95N 94.36W
03/08/2009  E0.88 INCH       VERNON             MO   CO-OP OBSERVER

0645 AM     HAIL             SCHELL CITY             38.02N 94.12W
03/08/2009  E0.88 INCH       VERNON             MO   EMERGENCY MNGR

0702 AM     HAIL             1 N WALKER              37.91N 94.23W
03/08/2009  E1.00 INCH       VERNON             MO   LAW ENFORCEMENT

0703 AM     HAIL             3 W HARWOOD             37.96N 94.21W
03/08/2009  E0.70 INCH       VERNON             MO   LAW ENFORCEMENT

0722 AM     TSTM WND GST     1 W EL DORADO SPRINGS   37.88N 94.04W
03/08/2009  E40.00 MPH       CEDAR              MO   PUBLIC

0722 AM     HAIL             1 W EL DORADO SPRINGS   37.88N 94.04W
03/08/2009  E1.00 INCH       CEDAR              MO   PUBLIC

0728 AM     TSTM WND GST     4 N GRANBY              36.98N 94.25W
03/08/2009  E60.00 MPH       NEWTON             MO   CO-OP OBSERVER

0729 AM     TSTM WND GST     EL DORADO SPRINGS       37.88N 94.02W
03/08/2009  E60.00 MPH       CEDAR              MO   EMERGENCY MNGR

0729 AM     HAIL             EL DORADO SPRINGS       37.88N 94.02W
03/08/2009  E0.70 INCH       CEDAR              MO   EMERGENCY MNGR

0802 AM     TSTM WND GST     COLE CAMP               38.46N 93.20W
03/08/2009  E50.00 MPH       BENTON             MO   TRAINED SPOTTER

0805 AM     TSTM WND GST     PURDY                   36.82N 93.92W
03/08/2009  E60.00 MPH       BARRY              MO   EMERGENCY MNGR

0816 AM     TSTM WND GST     1 N WILLARD             37.32N 93.43W
03/08/2009  E64.00 MPH       GREENE             MO   TRAINED SPOTTER

0817 AM     TSTM WND GST     2 N CROSS TIMBERS       38.05N 93.23W
03/08/2009  M68.00 MPH       BENTON             MO   PUBLIC

            NUMEROUS TREES DOWN AND TOPS OFF SOME TREES. REPORTED BY
            HIC201.

0820 AM     TSTM WND GST     6 NNE WILLARD           37.39N 93.39W
03/08/2009  E65.00 MPH       GREENE             MO   NWS EMPLOYEE

            SEVERAL TREE LIMBS DOWN. SIDING AND ROOF DEBRIS BLOWN
            INTO YARD FROM NEIGHBORS OUTBUILDING. WINDS ESTIMATED 60
            TO 65 MPH.

0821 AM     TSTM WND DMG     2 SE OLIVE              37.44N 93.08W
03/08/2009                   DALLAS             MO   EMERGENCY MNGR

            TRAMPOLINE WRAPPED AROUND POWERLINE.

0827 AM     TSTM WND DMG     5 E CHARITY             37.52N 92.92W
03/08/2009                   DALLAS             MO   EMERGENCY MNGR

            BARN BLOWN DOWN.

0830 AM     TSTM WND DMG     FAIR GROVE              37.38N 93.15W
03/08/2009                   GREENE             MO   EMERGENCY MNGR

            THE UPPER ELEMENTARY SCHOOL ROOF WAS PEALED OFF.

0835 AM     TSTM WND GST     4 NW GRAVOIS MILLS      38.35N 92.88W
03/08/2009  E65.00 MPH       MORGAN             MO   TRAINED SPOTTER

0845 AM     TSTM WND DMG     CLIMAX SPRINGS          38.10N 93.05W
03/08/2009                   CAMDEN             MO   EMERGENCY MNGR

            ROOF TORN OFF BOAT STORAGE COMPANY WITH HIGH WINDS
            REPORTED.

0845 AM     TSTM WND GST     3 WNW BRANCH            37.93N 93.05W
03/08/2009  E50.00 MPH       CAMDEN             MO   TRAINED SPOTTER

0850 AM     HAIL             CONWAY                  37.50N 92.82W
03/08/2009  E1.00 INCH       LACLEDE            MO   TRAINED SPOTTER

0850 AM     TSTM WND DMG     3 N ROCKY MOUNT         38.32N 92.72W
03/08/2009                   MORGAN             MO   EMERGENCY MNGR

            BARN BLOWN OVER ONTO HIGHWAY W.

0850 AM     TSTM WND GST     CONWAY                  37.50N 92.82W
03/08/2009  E55.00 MPH       LACLEDE            MO   TRAINED SPOTTER

0858 AM     TSTM WND DMG     CONWAY                  37.50N 92.82W
03/08/2009                   LACLEDE            MO   EMERGENCY MNGR

            BUILDING DAMAGE REPORTED IN TOWN.

0858 AM     TSTM WND DMG     1 N VERSAILLES          38.45N 92.84W
03/08/2009                   MORGAN             MO   EMERGENCY MNGR

            SEVERAL MINI BARNS BLOWN ONTO HIGHWAY W NORTH OF TOWN.

0911 AM     HAIL             DRY KNOB                37.64N 92.45W
03/08/2009  E0.75 INCH       LACLEDE            MO   EMERGENCY MNGR

0955 AM     TSTM WND DMG     3 NW COMPETITION        37.51N 92.47W
03/08/2009                   LACLEDE            MO   AMATEUR RADIO

            HOME DAMAGED AT HIGHWAY O AND ROAD 181.

&&

HATCH
Local storm report, Mar 8, 11:43 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 AM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     TSTM WND DMG     REDFIELD                37.84N 94.88W
03/08/2009                   BOURBON            KS   EMERGENCY MNGR

            NEAR 1370 JAYHAWK RD. TRAILER HAME AND METAL OUT BUILDING
            DAMAGED.

0640 AM     TSTM WND DMG     4 SE DEVON              37.88N 94.77W
03/08/2009                   BOURBON            KS   EMERGENCY MNGR

            NEAR HIGHWAY 69 AND 235TH STREET HOME DAMAGED. POSSIBLE
            INJURIES.

0644 AM     TSTM WND DMG     5 N FORT SCOTT          37.91N 94.71W
03/08/2009                   BOURBON            KS   EMERGENCY MNGR

            TREES DOWN AND VACANT HOME DAMAGED ALONG A PATH FROM 150
            AND JAYHAWK ROAD TO 120 AND INDIAN ROAD.

&&

HATCH
Local storm report, Mar 8, 12:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT SUN MAR 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     TSTM WND DMG     3 NW COMPETITION        37.51N 92.47W
03/08/2009                   LACLEDE            MO   AMATEUR RADIO

            HOME DAMAGED AT HIGHWAY O AND ROAD 181.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 6:26 AM CDTTornado WarningSGFVernon34 min
Mar 8, 6:40 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon45 min
Mar 8, 6:50 AM CDTTornado WarningSGFVernon40 min
Mar 8, 6:54 AM CDTSevere Thunderstorm WarningSGFSt. Clair51 min
Mar 8, 7:02 AM CDTSevere Thunderstorm WarningSGFSt. Clair43 min
Mar 8, 7:18 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair42 min
Mar 8, 7:21 AM CDTTornado WarningSGFCedar, St. Clair39 min
Mar 8, 7:31 AM CDTSevere Thunderstorm WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton59 min
Mar 8, 7:34 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair56 min
Mar 8, 7:54 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk55 min
Mar 8, 8:08 AM CDTSevere Thunderstorm WarningSGFCamden, Morgan57 min
Mar 8, 8:14 AM CDTSevere Thunderstorm WarningSGFChristian, Greene47 min
Mar 8, 8:35 AM CDTTornado WarningSGFCamden, Miller, Morgan33 min
Mar 8, 8:39 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Laclede, Webster, Wright66 min
Mar 8, 8:45 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede40 min
Mar 8, 8:57 AM CDTTornado WarningSGFLaclede, Wright48 min
Mar 8, 9:04 AM CDTSevere Thunderstorm WarningSGFTaney41 min
Mar 8, 9:14 AM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski49 min
Mar 8, 9:19 AM CDTSevere Thunderstorm WarningSGFDouglas56 min
Mar 8, 9:23 AM CDTTornado WarningSGFDouglas44 min
Mar 8, 9:32 AM CDTTornado WarningSGFDent, Phelps33 min
Mar 8, 10:02 AM CDTTornado WarningSGFHowell, Shannon, Texas73 min

Nearby

Wind Advisories in Missouri, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.